# SDR REXA2021063000482

- Difficulty date: June 21, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bushing
- Part number: 4905021
- Condition: Corroded
- Location: Cylinder Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG OUTER CYLINDER OUTBD LUG HAS CORROSION BETWEEN LUG BUSHINGS.  AFTER INVESTIGATION FOUND LH MLG OUT OF REPAIRABLE LIMITS, REMOVED AND REPLACED LH MLG IAW JOB CARD 900-32-73-700 OPS CHECK GOOD.
